RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chekmarev, Timofei Vasil'evich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 39

Number of views:
This page:265
Abstract pages:4626
Full texts:2178
References:29
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person34873
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192346

Publications in Math-Net.Ru
2001
1. T. V. Chekmarev, “The Cauchy problem for a system of differential equations with two unknown functions of two arguments”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 7,  48–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:7 (2001), 46–54
1998
2. T. V. Chekmarev, “An example of a system of differential equations of indeterminate type”, Differ. Uravn., 34:11 (1998),  1571  mathnet  mathscinet; Differ. Equ., 34:11 (1998), 1576–1999
1995
3. T. V. Chekmarev, “The Tricomi problem for a generalized model system of equations”, Differ. Uravn., 31:1 (1995),  138–145  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 124–130
1994
4. T. V. Chekmarev, “Formulas for the solution of the Tricomi problem for the Lavrent'ev–Bitsadze system”, Differ. Uravn., 30:10 (1994),  1828–1829  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1694–1695
5. T. V. Chekmarev, “Integral representation of partial sums of Mebius series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 5,  66–69  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:5 (1994), 64–67
1993
6. T. V. Chekmarev, “Solution of an integral equation associated with the Tricomi problem”, Differ. Uravn., 29:11 (1993),  2002–2005  mathnet  mathscinet; Differ. Equ., 29:11 (1993), 1740–1743
7. T. V. Chekmarev, “The Tricomi problem for the Lavrent'ev–Bitsadze system in a domain of a special form”, Differ. Uravn., 29:10 (1993),  1832–1833  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1593–1594
1992
8. T. V. Chekmarev, “Analogues of the Schwarz formula for the inhomogeneous Cauchy–Riemann system”, Differ. Uravn., 28:12 (1992),  2180–2182  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1823–1825
1990
9. T. V. Chekmarev, “The Tricomi problem for a model system of equations in domains of special forms”, Differ. Uravn., 26:5 (1990),  860–872  mathnet  mathscinet; Differ. Equ., 26:5 (1990), 624–632
1989
10. T. V. Chekmarev, “A nonlocal problem for an analytic function in a doubly connected domain”, Differ. Uravn., 25:2 (1989),  348–350  mathnet  mathscinet  zmath
1988
11. T. V. Chekmarev, “A nonlocal problem for a system of equations of Helmholtz type”, Differ. Uravn., 24:4 (1988),  724–726  mathnet  mathscinet  zmath
1986
12. T. V. Chekmarev, “The Cauchy and Goursat problems for a system of differential equations with two lines of parabolic degeneracy”, Differ. Uravn., 22:6 (1986),  1080–1084  mathnet  mathscinet  zmath
13. T. V. Chekmarev, “Integral representations of solutions of a modified system of Euler–Poisson–Darboux equations with two lines of parabolic degeneration”, Differ. Uravn., 22:4 (1986),  678–683  mathnet  mathscinet
1985
14. T. V. Chekmarev, “Integral representations of solutions of a system of Euler–Poisson–Darboux equations in the case of $\nu\ge\frac12$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 4,  73–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:4 (1985), 94–100
1983
15. T. V. Chekmarev, “The Tricomi problem in a domain bounded by arcs of characteristics and by half lines which are perpendicular to the line of degeneracy”, Differ. Uravn., 19:11 (1983),  1965–1971  mathnet  mathscinet
16. T. V. Chekmarev, “Generalization of a theorem relating to a system of Euler–Poisson–Darboux equations”, Differ. Uravn., 19:6 (1983),  1089–1090  mathnet  mathscinet  zmath
1982
17. T. V. Chekmarev, “Formulas for solution of the Goursat problem for a linear system of partial differential equations”, Differ. Uravn., 18:9 (1982),  1614–1622  mathnet  mathscinet
1980
18. T. V. Chekmarev, “The Dirichlet problem for a system of Euler–Poisson–Darboux equations in a half-plane and strip perpendicular to the line of degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 6,  66–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 4:6 (1980), 80–86
19. T. V. Chekmarev, “Solution of a Darboux problem by reducing it to a Goursat problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  67–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:5 (1980), 78–84
1978
20. T. V. Chekmarev, “The Dirichlet problem for a system of Euler–Poisson–Darboux equations in a circle with its center on the line of degeneracy and in its parts”, Differ. Uravn., 14:11 (1978),  2038–2046  mathnet  mathscinet  zmath
21. T. V. Chekmarev, “An example of the solution of the Goursat problem that is unbounded near the line of degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 2,  96–97  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:2 (1978), 84–85
1977
22. T. V. Chekmarev, “A certain property of the solution of a system of Euler–Poisson–Darboux equations in a doubly connected domain”, Differ. Uravn., 13:1 (1977),  159–162  mathnet  mathscinet  zmath
1976
23. T. V. Chekmarev, “The Cauchy and Goursat problems for a system of equations of plane homogeneous flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 9,  111–116  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:9 (1976), 88–92
24. T. V. Chekmarev, “A modified Tricomi problem for a system of Lavrent'ev–Bicadze equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 8,  85–93  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:8 (1976), 67–72
1973
25. T. V. Chekmarev, “The Dirichlet problem for a system of equations of the type of Tricomi's equation in the case of a multiply connected domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 5,  91–98  mathnet  mathscinet  zmath
26. T. V. Chekmarev, “Integral representations for the solutions of a system of Euler–Poisson–Darboux equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 3,  95–101  mathnet  mathscinet  zmath
27. T. V. Chekmarev, “A certain representation of the solutions of an elliptic system of equations in a domain that abuts on a line of parabolic degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 1,  99–109  mathnet  mathscinet  zmath
1972
28. T. V. Chekmarev, “Generalized model systems of equations of mixed”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 11,  72–79  mathnet  mathscinet  zmath
1970
29. T. V. Chekmarev, “The Cauchy, Goursat and Cauchy–Goursat problems for degenerate systems of equations. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 1,  98–107  mathnet  mathscinet  zmath
1969
30. T. V. Čekmarev, “Cauchy, Goursat, and Cauchy–Goursat problems for degenerating systems of equations. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 12,  99–111  mathnet  mathscinet  zmath
31. T. V. Chekmarev, “Properties of the solutions of a degenerate elliptic system of equations of the type of the Tricomi equation. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 11,  103–109  mathnet  mathscinet  zmath
32. T. V. Chekmarev, “Properties of the solutions of a degenerate elliptic system of equations of the type of the Tricomi equation. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 10,  97–106  mathnet  mathscinet  zmath
1967
33. T. V. Chekmarev, “A representation of the solutions of an inhomogeneous system of equations of Tricomi type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 11,  98–106  mathnet  mathscinet  zmath
34. T. V. Chekmarev, “The solution of a system of differential equations of mixed type in the region of hyperbolicity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 5,  108–119  mathnet  mathscinet  zmath
1966
35. T. V. Chekmarev, “On the question of the solution of the Tricomi problem for a system of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 1,  147–152  mathnet  mathscinet  zmath
1963
36. T. V. Chekmarev, “Solution of a second-order differential equation of hyperbolic type by reducing it to a system of integral equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 5,  146–152  mathnet  mathscinet  zmath
37. T. V. Čekmarev, “Some special cases of solving a system of partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 4,  168–178  mathnet  mathscinet  zmath
1959
38. T. V. Chekmarev, “Solution of the hyperbolic system of two partial differential equations with two unknown functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 6,  220–228  mathnet  zmath
39. T. V. Chekmarev, “Reduction of the Cauchy problem for a system of two partial differential equations with two unknown functions to the system of integral equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 5,  197–207  mathnet  zmath

1972
40. T. V. Chekmarev, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 10,  99–101  mathnet  zmath
1970
41. T. V. Chekmarev, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  99–101  mathnet  mathscinet  zmath
1961
42. T. V. Chekmarev, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 2,  178  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020